Afterdose

  December 2nd, 2017 by Cause of Death: Suicide

Wondering if this is a common occurrence and if anyone has experienced this before. I overdosed on 90 magnesium pills, 30 iron pills, 50 hydrozyzine and 25 cogentin. By the way, it wouldn’t have killed me or affected me at all, but I get sent to ER by my retarded mother and her retarded clan. There they force me to stay trapped overnight. They pump potassium into my veins uselessly, although I did not need or want them to.

Anyway, when I finally get home 18 god damn hours later. I get 8 hours of sleep and wake up feeling like my internal body temperature is 130 degrees.  I go back to sleep and keep waking up literally on fire. That persisted for 10 or so hours. And when I finally got up I could hardly stand on my two feet.

I’m wondering if anyone has felt this before. I thought if I was going to die that would be when I was going to die. I was on fire.

Anyone know what causes this?

I have a feeling it was not the pills but the shit liquids they forced me to get in my veins.

Is that what happens before you die of overdose? Was it my heart?

Processing your request, Please wait....